# SDR ASOA2014122611982

- Difficulty date: December 3, 2014
- Submitted: December 26, 2014
- Operation: Air carrier
- Aircraft: N920EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7810
- Aircraft time: 25,427 hours, 24,008 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT LOWER WING PLANK FUEL TANK ACCESS DOOR 540BB CUTOUT AT WS 54.897 HAS FRETTING CORROSION AT INBD AND OTBD ENDS AND AFT EDGE.  CENTER INBD DAMAGE MEASURES APPROX 10.3" LONG X 0.11" WIDE AND 0.003" DEEP, OTBD DAMAGE MEASURES APPROX 9.3", L X 0.21" W X 0.004" D, AFT CENTER DAMAGE MEASURES APPROX 1" L X 0.050" W X 0.002" D.  COMPLIED WITH EC/TC EO 600-57-81 C/W IAW REO 601R-57-21-030, REV L.
